# SDR GTIA2023022036978

- Difficulty date: February 16, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 8,960 hours, 3,648 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DISPLAYS CHECK DOOR PRESSURE AT FAP ( EMERGENCY OPERATION CYLINDER DAMPER FUNCTIONS )-SERVICED R1 DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-10-00, ALL CHECKS OK, THIS CLEARS DMI # 2838843-1, MOC NOTIFIED, PLACARD REMOVED
